The Annals of Mathematical Statistics

Asymptotic Expansions of the Distributions of the Likelihood Ratio Criteria for Covariance Matrix

Nariaki Sugiura

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 6 (1969), 2051-2063.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697285

Digital Object Identifier
doi:10.1214/aoms/1177697285

Mathematical Reviews number (MathSciNet)
MR254954

Zentralblatt MATH identifier
0208.44901

JSTOR
links.jstor.org

Citation

Sugiura, Nariaki. Asymptotic Expansions of the Distributions of the Likelihood Ratio Criteria for Covariance Matrix. Ann. Math. Statist. 40 (1969), no. 6, 2051--2063. doi:10.1214/aoms/1177697285. https://projecteuclid.org/euclid.aoms/1177697285


Export citation